# SDR CA040630003

- Difficulty date: June 29, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,885 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 9599091141
- Condition: Malfunctioned
- Location: Outflow Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT CABIN PRESSURE WAS LEADING PRESSURE DIFFERENTIAL MORE RAPIDLY AND GREATER THAN NORMAL.  DETERMINED THAT THE OUTFLOW VALVE CONTROLLER WAS NOT CONTROLLING OUTFLOW VALVE MOVEMENT PROPERLY.  NO OVERPRESSURES (DIFFERENTIAL) WERE NOTED.  PART WAS REPLACED WITH SERVICEABLE CONTROLLER AND ALL SYSTEM FUNCTIONS RETURNED TO NORMAL.
